Open Access
Translator Disclaimer
June, 1991 Some Results on $s^{n-k}$ Fractional Factorial Designs with Minimum Aberration or Optimal Moments
Jiahua Chen, C. F. J. Wu
Ann. Statist. 19(2): 1028-1041 (June, 1991). DOI: 10.1214/aos/1176348135

Abstract

The minimum aberration criterion is commonly used for selecting good fractional factorial designs. In this paper we obtain minimum aberration $2^{n - k}$ designs for $k = 3, 4$ and any $n$. For $k > 4$ analogous results are not available for general $n$ since the resolution criterion is not periodic for general $n$ and $k > 4$. However, it can be shown that for any fixed $k$, both the resolution criterion and the minimum aberration criterion have a periodicity property in $n$ for $s^{n - k}$ designs with large $n$. Furthermore, the optimal-moments criterion is periodic for any $n$ and $k$.

Citation

Download Citation

Jiahua Chen. C. F. J. Wu. "Some Results on $s^{n-k}$ Fractional Factorial Designs with Minimum Aberration or Optimal Moments." Ann. Statist. 19 (2) 1028 - 1041, June, 1991. https://doi.org/10.1214/aos/1176348135

Information

Published: June, 1991
First available in Project Euclid: 12 April 2007

zbMATH: 0725.62068
MathSciNet: MR1105859
Digital Object Identifier: 10.1214/aos/1176348135

Subjects:
Primary: 62K15
Secondary: 62K05

Keywords: Fractional factorial design , minimum aberration design , optimal-moments design , resolution

Rights: Copyright © 1991 Institute of Mathematical Statistics

JOURNAL ARTICLE
14 PAGES


SHARE
Vol.19 • No. 2 • June, 1991
Back to Top